CSN Login
Members Online: 22

Skin Changes

cortneymegan's picture
cortneymegan
Posts: 2
Joined: Jan 2010

I'm making this post for anyone who is going through radiation therapy and experiencing skin changes such as reddness, dryness, itching and discoloration. I have a surgical scar where they are doing radiation and it is so dry that it is cracking and it HURTS. I have found Aquaphor (cream) helpful. Right now I'm experiencing immense itching to the point that I cannot sleep. Hopefully people who are struggling with this problem or have been through this and have any helpful tips will visit and post.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network